# SDR 2009FA0000382

- Difficulty date: May 7, 2009
- Submitted: May 7, 2009
- Operation: General aviation
- Aircraft: N733A
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258687
- Engine: Garrtt TFE731*
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 9006EN42
- Condition: Corroded
- Location: Warning System
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DURING POSTFLIGHT INSPECTION FOUND THAT THE CABIN ALT WARNING HORN WOULD NOT SILENCE. LEG DOWNLOCK MICROSWITCH (JM)P/N 9006EN42 FOUND TO BE LEAKING 4 VOLTS FROM PIN 4 TO PIN 5 DUE TO CORROSION . 4 VOLTS WAS NOT ENOUGH TO PULL IN THE COIL ON RELAY (AD) BUT IT WAS ENOUGH TO HOLD THE COIL AFTER YOU TESTED THE HORN. RELAY (AD) SERVES THREE SYSTEMS, CABIN ALTITUDE, GEAR  WARNING AND CONFIGURATION IN ORDER TO BLOW A WARNING HORN. INSTALLED ONE NEW SWITCH P/N 9006EN42 AND CUT OPEN THE OLD SWITCH AND FOUND A TINY BIT OF CORROSION BETWEEN PIN 4 AND 5. PIN 4 HAS 28 VOLTS ALL THE TIME AND PIN 5 IS ONE OF THREE WIRES THAT SERVES THE COIL ON RELAY (AD)
